# SDR 2010FA0000077

- Difficulty date: January 27, 2010
- Submitted: January 28, 2010
- Operation: General aviation
- Aircraft: N5587K
- Make and model: Beech F33A
- Aircraft serial: CE1392
- Aircraft time: 20,346 hours
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Landing Light
- Part time: 748 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PILOT SELECTED LANDING LIGHT, LIGHT DID NOT WORK.  TECH TROUBLESHOT AND FOUND FAULT TO BE WITH LANDING LIGHT CIRCUIT BREAKER, INTERNAL FAILURE OF CIRCUIT BREAKER.
